Get your Health question answered in 3 easy steps

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have floaters problem in my left eye,please give me the treatment suggestion

I am a female of 45 years of age. I am high myopic, I had minus 14 vision 8 years ago, I went for lasik laser which resulted in reducing my power to 1.5 but within 6 months it was minus 6 and after 2 years or so it was minus 8 and now for last 4-5 years it was minus 8 and now again am feeling increase in my power it's around 9 or so, I also have floaters problem in my left eye which makes my vision disturbed Firstly, I feel my lasik laser was not perfect since the same doctor later misguided me for my floaters to go for expensive tests which were not required in fact this I came to know when I visited another eye surgeon known to one of my friends. I am sorry if I am saying anything with no malice for anyone. Secondly , I request your guidance for the treatment on following problems. 1. Is there any treatment for floaters, if yes where should I get it treated ? 2. What should I do to stop my power from increasing further ? 3. I have also suffered from ubititis several times, what should be the treatment to prevent it in future ? Please guide me, I shall be highly obliged.
Sun, 24 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Medical Procedures
  User's Response
's  Response
am sorry to learn about your experience. Let me answer your questions individually, 1. If an eye surgeon has examined your retina after dilatation of the pupils and pronounced it OK, you have to learn to ignore the floaters.. they are harmless and will go away one day, maybe after months or years. They are part of the process called aging. 2.Your power may be increasing due to one of 2 reasons.. a) ectasia or thinning of the cornea due to excessive removal of tissue during the lasik. This can be confirmed by doing a corneal topography examination. b) due to early development of cataract.This can be confirmed by slit lamp biomicroscopy which is part of a routine eye examination. 3. For uveitis, you need extensive blood tests to determine cause. If no cause is foundinspite of tests, it is labelled as autoimmune, i.e. an acting up of your own immune system which is supposed to protect you. If the attacks are frequent and severe, you may need systemic medication called 'immunosuppressive medication".
Ophthalmologist Dr. N. K. Misra's  Response
welcome to healthcaremagic portal
You seem to be having progressive myopia,complicated by uvitis.There is not much you can do to prevent progression of power.whenever you get attacks of uvitis they have to be treated promptly.Uvitis can be of osteogenic origin for this you can consult a orthopedic doctor.
I find this answer helpful
  User's Response
Dr.Mihir Shah's  Response

You dont have to worry about floaters.Regarding your change in power,it may be due to ectasia or regression.Only an experienced  refractive surgeon will be able to correct your problems.

For details visit

http://sites.google.com/site/eyediseases/

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi . I am 30 year old person ,suffered with post traumatic vitreous haemorrhage 09 year back. Initially doctor examined my eyes and gave me some medication and asked there was a minor bleed in left eye . No retinal detechment found. I suffered with photoflash for about a week and then floaters developed. These floaters are troubling me till date.Is there any solution to get rid of this problem. Thanks in advance K s dundee

doctor1 MD

Hi, I will warn that this may be a little lengthy but I really need all the help I can get. I first noticed there was something wrong with my vision in November of last year. I was in my room and the only light source was the T.V and a green little light from the computer monitor. I looked to the left and I saw the light kinda dragging in a way, like a trial a light, but it was fast every time I looked left or right. This continued on with other light like city lights at night while I sat in a car. Or any light that came from a circular source. Later on I began noticing black spots against the bright snow and then little white circular spots in my vision ( and like white tiny little floaters). I use to only see these against the snow but it started getting worst that I know see it at day when I look straight ahead or at the sky. The thing is I only see these when there s sunlight. NOW, it s progressed much more that I don t want to go out anymore. At night in a dim or dark room I still see the trail of lights, sometimes a trail of my own hand when I move it across my vision. I can t use my laptop or ipod with the brightness high it was to be on the lowest because it hurts my eyes. and I cant read white letters on a black background because it messes with my eyes. When I take pictures the flash of the camera stays on my vision for a long time. There are a few more symptoms that I haven t listed but that s it for now. PLEASE HELP ME!

doctor1 MD

i am under Vinblasting and methotrexate protocol since last december - i have developed retina problems in the left eye for which i was given Avastin- 3 months back i developed floaters in my right eye and today all of sudden have developed same floaters in my left eye. does chemotherapy has any connection ? should i worry ? what i am suppose to do ? i am 35 yrs old - weigh 48 kg and hieght 148cm . regards

Recent questions on  Eye surgery

doctor1 MD

my 12 month old granddaughter was born with Peter s anomaly and has had a recent eye acuity test that resulted in a result that was at least 2400. What does that mean?? she has had many surgeries including cornea transplants and both her lens removed. email me at YYYY@YYYY

doctor1 MD

I have angioedema, however, the redness, itching and discomfort I have been experiencing for the past week is growing worse and is only located on the outsides of both underarms. I take doxepin for the angioedema. I have been using three new prescription eye drops for cataract pre/post op: 1. Gatifloxacin 2. Lotemax and 3. Prolensa (my next op is 6/30/14 for my right eye). This new condition only began after my first cataract surgery on 6/16/14 and kept me awake most of last night. I am using neosporone on both sites. Thank you for any information you might offer. CW

doctor1 MD

I've had cataract surgery twice...July 5 and 7th...started takingthe Pred Forte 3 days prior to each surgery and been on it ever since...3 weeks each eye... I started getting diarrhea and bowels hurt and stomach upset off and on since taking the Pred Forte...can it make you sick to your stomach?

doctor1 MD

Heavy eyes, tiring eyes. A little dizzy and blurred vision sometimes. Visited an eye doctor and oculoplastics specialist. The recommendation is to a eyelid lift surgery. I just want to have another consultation. Could other conditions also...

doctor1 MD

My son was recently exposed to someone who had PNA AND was exposed to a serious case of black mold for two days straight. My ex takes him to the doctor and comes back with no antibiotics...He is couching non-stop and up green phelgm. Should I still have a concern?

doctor1 MD

Hi im 29 f. i had power to my eyes since my childhood. i used to wear glasses. later in 2010 i did lasick eye surgery . it was successful and didnt have any problem till last year. but since a year im facing eye pain and there is thick liquid...

doctor1 MD

I have NEUROCARDIOGENIC Syncope and cataracts need to have eye surgery . Eye dr wants to use phenyledrine ,says it won't be a problem. I've had many episodes of loss of conscienceness, positive head up tilt 3,. I'm scared. Should I go ahead?